Results 1 to 3 of 3
  1. #1

    Strange situation or why do I lose my libido?

    There is a strange situation that I can call a paradox as I've been training for 3 years and now (I'm 37) I have a loss of sex drive and libido in general, so, what can be wrong?

  2. #2

    Array

    School
    10th Planet Los Angeles
    Location
    Denver, Colorado
    Posts
    9
    In fact, there are a lot of reasons and itís quite difficult to determine what exactly is your problem. I have never encountered this, but I know which drugs are best taken with a loss of libido. Many doctors recommend Viagra, but it has a rather weak effect. So if you want to quickly and safely recover, I advise you to try kamagra 100mg. This is really a very cool tool and it will help you anyway !!! My friend had problems with libido due to Viagra, he even got poisoned and was in intensive care, and it was Kamagra that saved his ass!

  3. #3
    Quote Originally Posted by goliaph View Post
    In fact, there are a lot of reasons and it’s quite difficult to determine what exactly is your problem. I have never encountered this, but I know which drugs are best taken with a loss of libido. Many doctors recommend Viagra, but it has a rather weak effect. So if you want to quickly and safely recover, I advise you to try kamagra 100mg. This is really a very cool tool and it will help you anyway !!! My friend had problems with libido due to Viagra, he even got poisoned and was in intensive care, and it was Kamagra that saved his ass!
    thanks for detailed post!

Bookmarks

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •